# SDR AU980730

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 310047501
- Condition: Contaminated
- Location: Prop Control
- Component: 310047503
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER BETA CABLE CONTAMINATED AND STICKING.  PART TOTAL CYCLES:  18,161.
